# SDR DALA2020060102431

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 159 hours, 72 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE ELECTRICAL FAULT ADVISORY MSG FOLLOWED BY FIRE SYS FAULT MSG.  FD FAULT CODE 2401F0029 TROUBLESHOOT IAW EFIM SOLUTION 2-35746 2401F0029 FAULTS.
